Alert archive / Colorado / Flash Flood Warnings in 2021
Flash Flood Warning 56, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 29, 2021, 4:11 PM MDT for Pitkin County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2021, 4:11 PM MDT (22:11 UTC)
- Expired
- Jul 29, 2021, 8:15 PM MDT
- In force
- 4 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pitkin County, CO
The radar
The Grand Junction radar (KGJX), 89 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WGUS55 KGJT 292211
FFWGJT
COC097-300115-
/O.NEW.KGJT.FF.W.0056.210729T2211Z-210730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
411 PM MDT Thu Jul 29 2021
The National Weather Service in Grand Junction has issued a
* Flash Flood Warning for...
West Central Pitkin County in west central Colorado...
* Until 715 PM MDT.
* At 411 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Redstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3923 10714 3920 10712 3918 10713 3916 10718
3918 10724 3919 10725 3921 10727 3923 10726
3925 10726 3925 10724 3926 10719
FLASH FLOOD...RADAR INDICATED
$$
ERW3 follow-up statements
395
WGUS75 KGJT 292345
FFSGJT
Flash Flood Statement
National Weather Service Grand Junction CO
545 PM MDT Thu Jul 29 2021
COC097-300115-
/O.CON.KGJT.FF.W.0056.000000T0000Z-210730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pitkin CO-
545 PM MDT Thu Jul 29 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS
EVENING FOR WEST CENTRAL PITKIN COUNTY...
At 545 PM MDT, Local law enforcement reported mud slides along
Highway 133 near Redstone from thunderstorms that produced heavy
rain across the warned area. Between 0.8 and 1.2 inches of rain have
fallen. Additional rainfall amounts of 0.1 to 0.2 inches are
possible in the warned area. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
Some locations that will experience flash flooding include...
Redstone.
This includes the following highways...
Colorado 133 between mile markers 52 and 56.
This includes the following streams and drainages...
Avalanche Creek, Capitol Creek, Crystal River, Hell Roaring Creek,
Bulldog Creek, Sopris Creek, Coal Creek, East Creek, Perham Creek
and Braderich Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3923 10714 3920 10712 3918 10713 3916 10718
3918 10724 3919 10725 3921 10727 3923 10726
3925 10726 3925 10724 3926 10719
FLASH FLOOD...OBSERVED
$$
JDC433
WGUS55 KGJT 300104
FFWGJT
COC097-300215-
/O.EXT.KGJT.FF.W.0056.000000T0000Z-210730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
704 PM MDT Thu Jul 29 2021
The National Weather Service in Grand Junction has extended the
* Flash Flood Warning for...
West Central Pitkin County in west central Colorado...
* Until 815 PM MDT.
* At 704 PM MDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 0.8 and 1.2
inches of rain have fallen. Additional rainfall amounts of 0.1 to
0.3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Redstone.
This includes the following highways...
Colorado 133 between mile markers 52 and 56.
This includes the following streams and drainages...
Avalanche Creek, Capitol Creek, Crystal River, Hell Roaring Creek,
Bulldog Creek, Sopris Creek, Coal Creek, East Creek, Perham Creek
and Braderich Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3923 10714 3920 10712 3918 10713 3916 10718
3918 10724 3919 10725 3921 10727 3923 10726
3925 10726 3925 10724 3926 10719
FLASH FLOOD...OBSERVED
$$
JDC094
WGUS75 KGJT 300205
FFSGJT
Flash Flood Statement
National Weather Service Grand Junction CO
805 PM MDT Thu Jul 29 2021
COC097-300215-
/O.EXP.KGJT.FF.W.0056.000000T0000Z-210730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pitkin CO-
805 PM MDT Thu Jul 29 2021
...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM MDT THIS EVENING FOR
WEST CENTRAL PITKIN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3923 10714 3920 10712 3918 10713 3916 10718
3918 10724 3919 10725 3921 10727 3923 10726
3925 10726 3925 10724 3926 10719
$$
JDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 4:10 PM MDT, 1 minute earlier.
Area forecast discussion, Jul 29, 4:10 PM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Grand Junction CO
410 PM MDT Thu Jul 29 2021
.SHORT TERM...(Tonight through Friday night)
Issued at 410 PM MDT Thu Jul 29 2021
High pressure remained over the southern Plains today while
counter-clockwise flow around the feature continued to carry
moisture north and northeastward across the region. Those well
versed in the region's climatology will recognize this as a
classic monsoon burst pattern. However, today there is an added
bonus in the form of mid-level shortwave trough moving northward
with the flow which has helped fire strong storms across southwest
Colorado and southeast Utah early this afternoon.
Favorable lift from the short-wave trough favors heavy rain over
the southwest corner of the forecast area, with CAMS indicating
potential mesoscale convective system in the evening. Therefore,
current Flash Flood Watch appears to be on track, especially in
light of current radar trends. This does not suggest that showers
and thunderstorms will be confined to the Four Corners region, as
there is ample moisture available for scattered to numerous storms
for most locations. The morning GJT sounding contained 1.08" of
precipitable water which is over 150 percent of normal so heavy
rain is also possible outside of the watch area, though flash
flooding is more likely to be confined to burn scars and localized
unstable steep terrain. Forcing associated with the trough is
likely to keep nocturnal storms going across northeast Utah and
northwest Colorado until near sunset.
Flow turns more southerly on Friday and deep subtropical moisture
will continue to stream across the region fueling another round of
showers and thunderstorms from late morning through the afternoon.
However, focus shifts to the Colorado mountains and adjacent
valleys in the absence of any significant dynamic forcing.
Moisture depth remains nearly unchanged so when considering
antecedent rainfall, decided to extend the Flash Flood Watch over
the San Juan Mountains northward across the central mountains, the
upper Colorado River Basin and the northern mountains as the
potential for mudslides and debris flows rises significantly
across burn scars within the region. Storms will continue well
into the evening before diminishing later in the night.
Temperatures trend lower tomorrow in response to increased
moisture and cloud cover, though overnight lows will be more
moderate.
.LONG TERM...(Saturday through Thursday)
Issued at 410 PM MDT Thu Jul 29 2021
Similar synoptic pattern will persist through Saturday, which will
maintain a strong monsoonal pull northward across the region. In,
addition weak perturbations wiggling through the western periphery
of the high will work in conjunction with ample moisture,
instability and lift to generate organized convection in the
afternoon/evening hours. The heavy rainfall threat continues for
much of the Western Slope as surface PWAT anomalies remain within
the 150-200th percentile. Upper level forcing may assist storm
motion, though as experienced over the last several days, expect
storms to fire off higher terrain with evening convection largely
driven by unresolved outflow boundaries from afternoon storms.
Atmospheric conditions will start to deviate on Sunday as the broad
trough along the eastern half of the CONUS and PacNW low start to
pinch the ridge along the spine of the Rockies. The CWA will be
sandwiched along the ridge axis with southerly winds streaming
across western Utah and northerly flow driving south along the Front
Range. The plume of tropical moisture will be squished overhead,
maintaining another round of heavy rain and slow moving storms. The
deepening low over the PacNW finally drives ridging eastward as a
series of shortwave troughs ripple across the Northern Rockies. Dry
northwest flow starts eroding mid-level moisture as early as
Tuesday, cutting off our monsoonal tap. However, it will take more
than one day to erode completely through ample, low-level moisture
in place (all we'll need for afternoon convection is a little
daytime heating to generate orographic lift and tap into the
lingering instability aloft). Models tend to dry out mountainous
terrain a little too quickly, so anticipate active weather to
continue each afternoon over higher terrain...Although, widespread
coverage will deplete substantially by the later half of the week.
In response to the monsoonal surge, max temperatures dip below
normal Saturday through Tuesday. Highs will rebound back to or above
normal temps as the ridge axis slides east of the Divide by the end
of next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1139 AM MDT Thu Jul 29 2021
Plenty of sun across the south to allow storms to fire by early
afternoon. Storms will initially be over the high terrain and then
move into adjacent valleys through the late afternoon and evening
across the entire CWA with activity continuing overnight across
the central and northern areas as storms move northward. Southwest
Colorado and southeast Utah appear favored for the stronger
storms with potential for heavy rain, gusty outflow winds to 40
mph or higher, and hail. All TAF sites will see VCTS in the
afternoon and evening with potential for a thunderstorm or two at
some point. VFR conditions will prevail for the most part with
brief reductions to MVFR/IFR in heavier rain with stronger storms.
&&
.HYDROLOGY...
Issued at 410 PM MDT Thu Jul 29 2021
Localized areas of heavy rainfall are possible across the area
over the next several days. Places that have had multiple rounds
of rainfall will be more susceptible to flooding. The San Juans,
Paradox Valley, Uncompahgre Plateau, the Red Rock canyon country
of southeast Utah and southwest Colorado including Utah National
Parks and Moab remains a prime area for potential flooding with
best potential for heavy rainfall. Therefore, the Flash Flood
Watch has been expanded to include these areas of southeast/east-
central Utah as well as those portions of southwest Colorado
mentioned above. The Flash Flood Watch for the San Juans remains
in effect.
Deep moisture will continue to surge northward with the focus on
western Colorado on Friday. In coordination with surrounding
forecast offices and WPC, have expanded the Flash Flood Watch
northward from the San Juans to include the central and northern
mountains and the upper Colorado River Basin.
Additional monsoonal moisture will stream into the region through
mid next week. This will result in more widespread storm coverage
and continued threat for heavy rainfall and training storms.
Additional Flash Flood Watches may be needed so please stay up to
date on the latest forecast.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Flash Flood Watch until midnight MDT tonight for COZ017>021.
Flash Flood Watch from Friday morning through Friday evening for
COZ004-008>010-012-013-018-019.
UT...Flash Flood Watch until midnight MDT tonight for UTZ022-027>029.
&&
SHORT TERM...NL
LONG TERM...ERW
AVIATION...TGJT
HYDROLOGY...TGJTHazardous weather outlook, Jul 29, 4:57 AM MDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 457 AM MDT Thu Jul 29 2021 COZ001>014-017>023-UTZ022>025-027>029-301100- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 457 AM MDT Thu Jul 29 2021 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will become more widespread today, beginning over the high terrain by late morning and drifting into lower elevations late afternoon into the evening. Lightning and heavy rainfall will be the main threats along with gusty outflow winds and hail in the stronger storms. Flash flooding is possible with heavy rainfall over portions of southwest Colorado and southeast Utah. Storms will continue into the overnight hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily scattered to numerous showers and thunderstorms can be expected each day with monsoon moisture entrenched across the area. Storm activity and coverage looks to increase late this week into the weekend with better potential for storms to last through the overnight hours. Moderate to heavy rain, gusty winds and lightning will be the primary threats with storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jul 29, 1:43 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
143 PM MDT Thu Jul 29 2021
COZ017-292030-
Uncompahgre Plateau/Dallas Divide CO-
143 PM MDT Thu Jul 29 2021
...SPECIAL WEATHER STATEMENT...
At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Grand Junction, moving north at 10 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Mesa
County.
This includes Colorado 141 between mile markers 132 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3871 10849 3868 10853 3868 10859 3890 10883
3897 10862
TIME...MOT...LOC 1943Z 161DEG 8KT 3881 10864
ERWSpecial weather statement, Jul 29, 2:02 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
202 PM MDT Thu Jul 29 2021
COZ019-020-292045-
Southwest San Juan Mountains CO-
Paradox Valley/Lower Dolores River CO-
202 PM MDT Thu Jul 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOLORES AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT...
At 202 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Norwood, or 46 miles east of Monticello, moving
northwest at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
Dolores and northwestern San Miguel Counties.
This includes Colorado 141 between mile markers 33 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3794 10878 3792 10879 3794 10879 3814 10861
3789 10838 3784 10844
TIME...MOT...LOC 2002Z 126DEG 10KT 3790 10849
JDCSpecial weather statement, Jul 29, 2:04 PM MDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Grand Junction CO 204 PM MDT Thu Jul 29 2021 COZ019-021-292045- Southwest San Juan Mountains CO-Four Corners/Upper Dolores River CO- 204 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOLORES AND NORTH CENTRAL MONTEZUMA COUNTIES UNTIL 245 PM MDT... At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near Dolores, or 36 miles northwest of Durango, moving northwest at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Dolores. This includes Colorado 145 between mile markers 10 and 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3754 10837 3744 10841 3753 10871 3774 10858 TIME...MOT...LOC 2004Z 115DEG 7KT 3751 10847 JDC
Special weather statement, Jul 29, 3:33 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Grand Junction CO 333 PM MDT Thu Jul 29 2021 COZ017-292215- Uncompahgre Plateau/Dallas Divide CO- 333 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OURAY AND SOUTH CENTRAL MONTROSE COUNTIES UNTIL 415 PM MDT... At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Loghill Village, or 19 miles south of Montrose, moving west at 25 mph. Frequent cloud to ground lightning, nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Ouray and south central Montrose Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3829 10789 3819 10781 3809 10811 3830 10823 TIME...MOT...LOC 2133Z 069DEG 22KT 3820 10795 15
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:00 PM MDT | Severe Thunderstorm Warning | GJT | Delta, Mesa | 30 min |
| Jul 28, 6:30 PM MDT | Severe Thunderstorm Warning | GJT | Garfield, Mesa | 60 min |
| Jul 28, 6:32 PM MDT | Flash Flood Warning | GJT | Mesa | 54 min |
| Jul 28, 7:21 PM MDT | Flash Flood Warning | GJT | Garfield, Mesa | 46 min |
| Jul 28, 7:31 PM MDT | Areal Flood Advisory | GJT | Mesa | 119 min |
| Jul 28, 7:32 PM MDT | Special Weather Statement | GJT | Mesa | 43 min |
| Jul 29, 1:43 PM MDT | Special Weather Statement | GJT | Mesa | 47 min |
| Jul 29, 2:02 PM MDT | Special Weather Statement | GJT | San Miguel | 43 min |
| Jul 29, 2:04 PM MDT | Special Weather Statement | GJT | Dolores | 41 min |
| Jul 29, 2:36 PM MDT | Areal Flood Advisory | GJT | Dolores, San Miguel | 3 hr |
| Jul 29, 2:53 PM MDT | Areal Flood Advisory | GJT | Archuleta | 112 min |
| Jul 29, 3:07 PM MDT | Severe Thunderstorm Warning | GJT | Montezuma | 23 min |
| Jul 29, 3:18 PM MDT | Severe Thunderstorm Warning | GJT | Montrose, San Miguel | 27 min |
| Jul 29, 3:28 PM MDT | Severe Thunderstorm Warning | GJT | Montezuma | 32 min |
| Jul 29, 3:33 PM MDT | Special Weather Statement | GJT | Ouray | 42 min |
| Jul 29, 3:47 PM MDT | Flash Flood Warning | GJT | San Miguel | 3 hr |
| Jul 29, 3:52 PM MDT | Severe Thunderstorm Warning | GJT | Montezuma | 23 min |
| Jul 29, 4:12 PM MDT | Flash Flood Warning | GJT | Eagle, Garfield | 66 min |
| Jul 29, 4:43 PM MDT | Flash Flood Warning | GJT | Montezuma | 3 hr |
| Jul 29, 4:54 PM MDT | Special Weather Statement | GJT | Delta | 51 min |
| Jul 29, 4:54 PM MDT | Special Weather Statement | GJT | Montezuma | 51 min |
| Jul 29, 4:58 PM MDT | Areal Flood Advisory | GJT | Montezuma | 3 hr |
| Jul 29, 5:10 PM MDT | Special Weather Statement | GJT | Garfield | 50 min |
| Jul 29, 5:11 PM MDT | Special Weather Statement | GJT | Dolores | 49 min |
| Jul 29, 5:14 PM MDT | Special Weather Statement | GJT | 46 min | |
| Jul 29, 5:29 PM MDT | Special Weather Statement | GJT | Montezuma | 46 min |
| Jul 29, 5:34 PM MDT | Areal Flood Advisory | GJT | Montezuma | 3 hr |
| Jul 29, 5:44 PM MDT | Special Weather Statement | GJT | Garfield | 46 min |
Nearby
Flash Flood Warnings in Colorado, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.